# SDR UALA2011080204004

- Difficulty date: August 1, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 79,229 hours, 12,732 cycles
- Engine: Pwa PW4060
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Defective
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT IDG RED DIFFERENTIAL PRESSURE INDICATOR POP.  REPLACED IDG WITH NEW ONE, LEAK CHECKED AND OPS CHECKED NORMAL.
